MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE
Catalog Number 300255
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7051492, medical device expiration date: 2022-02-28, device manufacture date: 2017-03-15.Medical device lot #: 7075224, medical device expiration date: 2022-03-31, device manufacture date: 2017-04-11.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that white foreign matter was found near the epoxy and on the needle hub of the bd hypoint¿ hypodermic needles after removing their needle shields.Lot #s 7051492 and 7075224 respectively were reported to have been involved in this event, but the number of occurrences for each is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: a review of the device history record revealed no irregularities during the manufacture of the reported lot.From the returned samples, fm1 can be observed.Fm 2 and 3 is not clear enough to identify the fm.Returned samples able to observe only fm1 which is placed on the glass plate.The fm size did not pass criteria for bdj loose fm outside hub (>0.05mm2 and <0.1mm2).Ftir analysis was performed on fm1 and observed inorganic material.It is suspected that the inorganic material might be from environment.-will communicate to manufacturing associates on the awareness of this complaint emphasize on gmp.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8237059
Report Number8041187-2018-00514
Device Sequence Number1594067
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300255
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Initial Date Received by Manufacturer 12/25/2018
Supplement Date Received by Manufacturer12/25/2018
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;